Communications in Mathematical Physics

Orbifold subfactors from Hecke algebras

David E. Evans and Yasuyuki Kawahigashi

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 165, Number 3 (1994), 445-484.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104271410

Mathematical Reviews number (MathSciNet)
MR1301620

Zentralblatt MATH identifier
0805.46077

Subjects
Primary: 46L37: Subfactors and their classification
Secondary: 82B23: Exactly solvable models; Bethe ansatz

Citation

Evans, David E.; Kawahigashi, Yasuyuki. Orbifold subfactors from Hecke algebras. Comm. Math. Phys. 165 (1994), no. 3, 445--484. https://projecteuclid.org/euclid.cmp/1104271410


Export citation